# SDR SWAA2020030442135

- Difficulty date: March 2, 2020
- Submitted: March 4, 2020
- Operation: Air carrier
- Aircraft: N8315C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38811
- Aircraft time: 26,629 hours, 11,728 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 EMERGENCY SLIDE LIGHT WILL NOT COME ON WHEN TESTED.        REMOVED AND REPLACED FWD L/H POWER SUPPLY IAW AMM 33-51-06-960-806. INSTALLATION TEST GOOD. REMOVED AND REPLACED FWD L/H POWER SUPPLY BATTERY PACK IAW AMM 33-51-06-960-805. INSTALLATION TEST GOOD. WN7392
